Magnetoelastic oscillations of neutron stars with dipolar magnetic fields
Article first published online: 15 FEB 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 421, Issue 3, pages 2054–2078, April 2012
How to Cite
Gabler, M., Cerdá-Durán, P., Stergioulas, N., Font, J. A. and Müller, E. (2012), Magnetoelastic oscillations of neutron stars with dipolar magnetic fields. Monthly Notices of the Royal Astronomical Society, 421: 2054–2078. doi: 10.1111/j.1365-2966.2012.20454.x
- Issue published online: 4 APR 2012
- Article first published online: 15 FEB 2012
- Accepted 2011 December 23. Received 2011 December 12; in original form 2011 September 29
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!